# SDR UALA2013071504911

- Difficulty date: July 12, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 69,487 hours, 12,146 cycles
- Engine: Pwa PW4077
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8088001
- Part serial: 94
- Condition: Failed
- Location: Right Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HIGH PRESSURE FUEL SHUTOFF VALVE POSITION DISAGREES WITH COMMANDED POSITION.  REMOVED AND REPLACED NR 2 ENGINE FMU IAW MM, OPS NORMAL. NO FAULTS NOTED.
